# SDR DALA2018061904062

- Difficulty date: June 19, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 45,528 hours, 36,887 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SHIP 9250 - BRAKE/TIRE - NUMBER 4 BRAKE SMOKING/FLAMES UPON ARRIVAL. FUSE PLUGS BLOWN, TIRES FLAT.  CORRECTIVE ACTION: REPLACED NUMBER 3 AND 4 WHEEL ASSEMBLIES. REPLACED NUMBER 4 BRAKE. INSPECTED AXLE WITH NO DAMAGE NOTED. PERFORMED ANTISKID WHEEL SPIN UP TEST. NO FAULTS. (LP#4210456)
